Use of Device Problem (1670); Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes
Failure of Implant (1924); Unspecified Infection (1930); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event
12/04/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that implant was removed due to loss of osseointegration, approximately 2 years after the implant placement date.Oral hygiene around the implant site was moderate.Bone quality at surgical site was type 2.During the surgery, local infection and bone resorption were observed.Patient has since recovered.